Show simple item record

dc.creatorCarpintero, Carlos
dc.creatorRajesh, Namelgahesj
dc.creatorRosas, Ennis
dc.creatorSaranyasri, Sanya
dc.date.accessioned2019-07-03T18:37:43Z
dc.date.available2019-07-03T18:37:43Z
dc.date.created2014-06-26
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/74878
dc.descriptionThe aim of this paper is to introduce and study upper and lower faintly ω-continuous multifunctions as a generalization of upper and lower ω- continuous multifunctions, respectively due to Zorlutuna [7].
dc.formatapplication/pdf
dc.publisherBoletín de Matemáticas
dc.relationhttp://revistas.unal.edu.co/index.php/bolma/article/view/44153
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Boletín de Matemáticas
dc.relation.ispartofBoletín de Matemáticas
dc.relation.ispartofseriesBoletín de Matemáticas; Vol. 21, núm. 1 (2014); 1-8 Boletín de Matemáticas; Vol. 21, núm. 1 (2014); 1-8 2357-6529 0120-0380
dc.subjectTopological spaces
dc.subjectω-open sets
dc.subjectω-closed sets
dc.subjectfaintly ω-continuous multifunctions
dc.titleOn upper and lower faintly ω-continuous multifunctions
dc.typeinfo:eu-repo/semantics/article
dc.type.spaArtículo - Article
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.bibliographicCitationCarpintero, Carlos and Rajesh, Namelgahesj and Rosas, Ennis and Saranyasri, Sanya (2014) On upper and lower faintly ω-continuous multifunctions. Boletín de Matemáticas; Vol. 21, núm. 1 (2014); 1-8 Boletín de Matemáticas; Vol. 21, núm. 1 (2014); 1-8 2357-6529 0120-0380 .
dc.identifier.eprintshttp://bdigital.unal.edu.co/39355/


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record